Maximal uniform convergence rates in parametric estimation problems
Beckert, Walter and McFadden, D.L. (2010) Maximal uniform convergence rates in parametric estimation problems. Econometric Theory 26 (2), pp. 469-500. ISSN 0266-4666.
This paper considers parametric estimation problems with independent, identically nonregularly distributed data. It focuses on rate efficiency, in the sense of maximal possible convergence rates of stochastically bounded estimators, as an optimality criterion, largely unexplored in parametric estimation. Under mild conditions, the Hellinger metric, defined on the space of parametric probability measures, is shown to be an essentially universally applicable tool to determine maximal possible convergence rates. These rates are shown to be attainable in general classes of parametric estimation problems.
|Keyword(s) / Subject(s):||parametric estimators, uniform convergence, Hellinger distance, Locally Asymptotically Quadratic (LAQ) Families|
|School:||Birkbeck Schools and Departments > School of Business, Economics & Informatics > Economics, Mathematics and Statistics|
|Research Centre:||Commodities Finance Centre|
|Date Deposited:||08 Dec 2010 11:51|
|Last Modified:||07 Dec 2016 15:30|
Additional statistics are available via IRStats2.